Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2798318
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nicholas M. Katz
Title: Moments, monodromy, and perversity: Diophantine perspective
Additional book information: Annals of Mathematics Studies, 159, Princeton University Press, Princeton, NJ, 2005, viii+475 pp., ISBN 978-0-691-12330-1, $59.50$, paper
$99.50 (cloth), ISBN 13: 978-0-691-12329-5$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Michael Larsen
Affiliation: Indiana University
Journal: Bull. Amer. Math. Soc. 46 (2009), 137-141
Published electronically: September 15, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.